# SDR DXTA2025030502561

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 8,790 hours, 6,834 cycles
- System (JASC): 3150 · Central Warning
- Part: Concentrator
- Part number: 0110145700
- Part serial: 16905130
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTRAL WARNING SYSTEMS: AT 40,000 RECEIVED GOLDEN CASS MESSAGE GSD1 FAIL WITH MANY OTHER CASS MESSAGES.  ALSO, RECEIVED A DATA PATH HAS FAILED IN THE GTC.  LASTLY, GEAR INDICATION SYSTEM SHOWED DISAGREE FOR THE LEFT MAIN.  PULLED LANDING GEAR EMERGENCY HANDLE. CORRECTIVE ACTION; REPLACED GSD41 PER MCC REQUEST. UPLOADED A SOFTWARE AND CONFIGURATION AS REQUIRED PER PHENOM 300 AMM 1-41-01-470-801-A. PERFORMED OPS CHECK AND THE OPS CHECK WAS SATISFACTORY. WORK WAS DONE IAW PHENOM 300 AMM 31-41-01.
